Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2012, Volume 52, Number 1, Pages 48–65 (Mi zvmmf9636)  

This article is cited in 1 scientific paper (total in 1 paper)

Algorithmic decision rule using ordinal criteria importance coefficients with a first ordinal metric scale

A. P. Nelyubina, V. V. Podinovskiib

a Blagonravov Institute of Mechanical Engineering, Russian Academy of Sciences, Malyi Kharitonevskii per. 4, Moscow, 101990 Russia
b International Laboratory of Decision Choice and Analysis, National Research University Higher School of Economics, Pokrovskii bulv. 11, Moscow, 109028 Russia

Abstract: An exact computational method is proposed for the preferability comparison of various solution variants in multicriteria problems with importance-ordered criteria using a common scale along which the growth of preferences slows down.

Key words: multicriteria decision making problems, importance coefficients, first ordinal metric scale, criteria importance theory

Full text: PDF file (762 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2012, 52:1, 43–59

Bibliographic databases:

UDC: 519.658
Received: 20.06.2011

Citation: A. P. Nelyubin, V. V. Podinovskii, “Algorithmic decision rule using ordinal criteria importance coefficients with a first ordinal metric scale”, Zh. Vychisl. Mat. Mat. Fiz., 52:1 (2012), 48–65; Comput. Math. Math. Phys., 52:1 (2012), 43–59

Citation in format AMSBIB
\Bibitem{NelPod12}
\by A.~P.~Nelyubin, V.~V.~Podinovskii
\paper Algorithmic decision rule using ordinal criteria importance coefficients with a first ordinal metric scale
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2012
\vol 52
\issue 1
\pages 48--65
\mathnet{http://mi.mathnet.ru/zvmmf9636}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2953292}
\zmath{https://zbmath.org/?q=an:06057673}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012CMMPh..52...43N}
\elib{https://elibrary.ru/item.asp?id=17313422}
\transl
\jour Comput. Math. Math. Phys.
\yr 2012
\vol 52
\issue 1
\pages 43--59
\crossref{https://doi.org/10.1134/S0965542512010101}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000300287300005}
\elib{https://elibrary.ru/item.asp?id=17975516}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84856638200}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9636
  • http://mi.mathnet.ru/eng/zvmmf/v52/i1/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Podinovskii, “Analiz reshenii v usloviyakh neopredelennosti pri nechislovom otsenivanii predpochtenii i veroyatnostei”, Probl. upravl., 1 (2020), 48–58  mathnet  crossref
  •      Computational Mathematics and Mathematical Physics
    Number of views:
    This page:222
    Full text:81
    References:26
    First page:9

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021